MARTINI, ALESSIO

MARTINI, ALESSIO  

Dipartimento di Scienze Matematiche  

040764  

Mostra records
Risultati 1 - 20 di 33 (tempo di esecuzione: 0.031 secondi).
Citazione Data di pubblicazione Autori File
A sharp multiplier theorem for solvable extensions of Heisenberg and related groups / Martini, Alessio; Plewa, Pawel Mateusz. - In: ANNALI DI MATEMATICA PURA ED APPLICATA. - ISSN 0373-3114. - (In corso di stampa). [10.1007/s10231-023-01405-z] In corso di stampa Martini, AlessioPlewa, Pawel Mateusz s10231-023-01405-z.pdfsharp_na.pdf
Inclusions and noninclusions of Hardy type spaces on certain nondoubling manifolds / Martini, Alessio; Meda, Stefano; Vallarino, Maria; Veronelli, Giona. - In: JOURNAL OF FUNCTIONAL ANALYSIS. - ISSN 0022-1236. - 286:3(2024), pp. 1-39. [10.1016/j.jfa.2023.110240] 1-gen-2024 Alessio MartiniMaria Vallarino + 1-s2.0-S002212362300397X-main.pdf
An optimal multiplier theorem for Grushin operators in the plane, I / Dall'Ara, Gian Maria; Martini, Alessio. - In: REVISTA MATEMATICA IBEROAMERICANA. - ISSN 0213-2230. - 39:3(2023), pp. 897-974. [10.4171/rmi/1374] 1-gen-2023 Martini, Alessio + 7313815-10.4171-rmi-1374-print.pdf
Riesz transform for a flow Laplacian on homogeneous trees / Levi, Matteo; Martini, Alessio; Santagati, Federico; Tabacco, Anita Maria; Vallarino, Maria. - In: JOURNAL OF FOURIER ANALYSIS AND APPLICATIONS. - ISSN 1069-5869. - 29:2(2023), pp. 1-29. [10.1007/s00041-023-09999-x] 1-gen-2023 Matteo LeviAlessio MartiniFederico SantagatiAnita TabaccoMaria Vallarino s00041-023-09999-x.pdf
Riesz transforms on ax+b groups / Martini, Alessio. - In: THE JOURNAL OF GEOMETRIC ANALYSIS. - ISSN 1050-6926. - 33:7(2023). [10.1007/s12220-023-01289-8] 1-gen-2023 Martini, Alessio Martini - 2023 - Riesz Transforms on $$ax+b$$Groups.pdf
Spectral multipliers and wave equation for sub-Laplacians: lower regularity bounds of Euclidean type / Martini, Alessio; Müller, Detlef; Nicolussi Golo, Sebastiano. - In: JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY. - ISSN 1435-9855. - STAMPA. - 25:3(2023), pp. 785-843. [10.4171/jems/1191] 1-gen-2023 Alessio Martini + 4103564-10.4171-jems-1191-print.pdf
An optimal multiplier theorem for Grushin operators in the plane, II / Dall'Ara, Gian Maria; Martini, Alessio. - In: JOURNAL OF FOURIER ANALYSIS AND APPLICATIONS. - ISSN 1069-5869. - ELETTRONICO. - 28:2(2022). [10.1007/s00041-022-09931-9] 1-gen-2022 Martini, Alessio + 21155FIN.pdfdocument.pdf
Maximal characterisation of local Hardy spaces on locally doubling manifolds / Martini, A.; Meda, S.; Vallarino, M.. - In: MATHEMATISCHE ZEITSCHRIFT. - ISSN 0025-5874. - STAMPA. - 300:(2022), pp. 1705-1739. [10.1007/s00209-021-02856-x] 1-gen-2022 Martini A.Vallarino M. + MMV-2022_MathZ.pdf
Weighted spectral cluster bounds and a sharp multiplier theorem for ultraspherical Grushin operators / Casarino, Valentina; Ciatti, Paolo; Martini, Alessio. - In: INTERNATIONAL MATHEMATICS RESEARCH NOTICES. - ISSN 1073-7928. - STAMPA. - 2022:12(2022), pp. 9209-9274. [10.1093/imrn/rnab007] 1-gen-2022 Casarino, ValentinaMartini, Alessio + rnab007.pdf
Almost everywhere convergence of Bochner–Riesz means on Heisenberg-type groups / Horwich, A. D.; Martini, A.. - In: JOURNAL OF THE LONDON MATHEMATICAL SOCIETY. - ISSN 0024-6107. - STAMPA. - 103:3(2021), pp. 1066-1119. [10.1112/jlms.12401] 1-gen-2021 Martini A. + Journal of London Math Soc - 2020 - Horwich - Almost everywhere convergence of Bochner Riesz means on Heisenberg%u2010type.pdf
Geometric Aspects of Harmonic Analysis / Ciatti, Paolo; Martini, Alessio. - STAMPA. - 45:(2021). [10.1007/978-3-030-72058-2] 1-gen-2021 Martini, Alessio + -
Riesz transforms on solvable extensions of stratified groups / Martini, A; Vallarino, M. - In: STUDIA MATHEMATICA. - ISSN 0039-3223. - STAMPA. - 259:2(2021), pp. 175-200. [10.4064/sm190927-4-1] 1-gen-2021 Martini, AVallarino, M martini-vallarino-Studia2021.pdf1804.04510.pdf
Uniform pointwise estimates for ultraspherical polynomials / Casarino, Valentina; Ciatti, Paolo; Martini, Alessio. - In: COMPTES RENDUS. MATHÉMATIQUE. - ISSN 1778-3569. - STAMPA. - 359:10(2021), pp. 1239-1250. [10.5802/crmath.255] 1-gen-2021 Casarino, ValentinaMartini, Alessio + CRMATH_2021__359_10_1239_0.pdf
A family of Hardy-type spaces on nondoubling manifolds / Martini, A.; Meda, S.; Vallarino, M.. - In: ANNALI DI MATEMATICA PURA ED APPLICATA. - ISSN 0373-3114. - STAMPA. - 199:5(2020), pp. 2061-2085. [10.1007/s10231-020-00956-9] 1-gen-2020 Martini A.Vallarino M. + MartiniMedaVallarinoAMPA.pdfmath.FA.pdf
A robust approach to sharp multiplier theorems for Grushin operators / Dall'Ara, G. M.; Martini, A.. - In: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY. - ISSN 0002-9947. - STAMPA. - 373:11(2020), pp. 7533-7574. [10.1090/TRAN/7844] 1-gen-2020 MARTINI A. + S0002-9947-2020-07844-1.pdfpaper.pdf
Quaternionic spherical harmonics and a sharp multiplier theorem on quaternionic spheres / Ahrens, J.; Cowling, M. G.; Martini, A.; Muller, D.. - In: MATHEMATISCHE ZEITSCHRIFT. - ISSN 0025-5874. - STAMPA. - 294:3-4(2020), pp. 1659-1686. [10.1007/s00209-019-02313-w] 1-gen-2020 Martini A. + Ahrens2020_Article_QuaternionicSphericalHarmonics.pdfquaternionic.pdf
A multiplier theorem for sub-Laplacians with drift on Lie groups / Martini, Alessio; Ottazzi, Alessandro; Vallarino, Maria. - In: REVISTA MATEMATICA IBEROAMERICANA. - ISSN 0213-2230. - STAMPA. - 35:5(2019), pp. 1501-1534. [10.4171/rmi/1090] 1-gen-2019 Alessio MartiniMaria Vallarino + MOVdrift.pdfRMI-2019-035-005-07.pdf
Convolution kernels versus spectral multipliers for sub-Laplacians on groups of polynomial growth / Martini, A.; Ricci, F.; Tolomeo, L.. - In: JOURNAL OF FUNCTIONAL ANALYSIS. - ISSN 0022-1236. - STAMPA. - 277:6(2019), pp. 1603-1638. [10.1016/j.jfa.2019.05.024] 1-gen-2019 Martini A.Ricci F. + 1-s2.0-S0022123619301880-main.pdfris_schwartz.pdf
From refined estimates for spherical harmonics to a sharp multiplier theorem on the Grushin sphere / Casarino, V.; Ciatti, P.; Martini, A.. - In: ADVANCES IN MATHEMATICS. - ISSN 0001-8708. - STAMPA. - 350:(2019), pp. 816-859. [10.1016/j.aim.2019.05.003] 1-gen-2019 Casarino V.Martini A. + 1-s2.0-S0001870819302385-main.pdfgrushin-sphere.pdf
The Hausdorff–Young inequality on Lie groups / Cowling, M. G.; Martini, A.; Muller, D.; Parcet, J.. - In: MATHEMATISCHE ANNALEN. - ISSN 0025-5831. - STAMPA. - 375:1-2(2019), pp. 93-131. [10.1007/s00208-018-01799-9] 1-gen-2019 Martini A. + Cowling2019_Article_TheHausdorffYoungInequalityOnL.pdf